MathSciNet Relay Station
MathSciNet bibliographic data
MR2921258 47J25
Chugh, Renu; Kumar, Vivek Stability of hybrid fixed point iterative algorithms of Kirk-Noor type in normed linear space for self and nonself operators. Int. J. Contemp. Math. Sci. 7 (2012), no. 21-24, 1165–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement